# SDR 2017FA0000384

- Difficulty date: March 3, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Aircraft: N460BG
- Make and model: Robsin R66
- Aircraft serial: 0087
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: G0281REVG
- Part serial: 03320M
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL BLADDER LEAKS FROM OVER 15 LEAKS, FUEL BLADDER MATERIAL ACTUALLY POROUS UNDER AIR PRESSURE TEST.  FUEL WEEPING FROM ALL 6 SIDES OF THE TANK.  FOUND LEAK DURING ANNUAL INSPECTION.
